# SDR AC2A113419

- Difficulty date: January 3, 2007
- Submitted: January 8, 2007
- Operation: Air carrier
- Aircraft: N430CM
- Make and model: Bell 430
- Aircraft serial: 49090
- Aircraft time: 4,857 hours
- Engine: Allsn 250C40B
- Engine time: 6,342 hours
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Sensor
- Part number: 23054164
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 1 ENGINE NP2 RPM PICKUP MALFUNCTIONED/FAILED.  INSTALLED SERVICABLE PART.
